Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Involutions on Klein spaces $ M(p,\,q)$


Author: Paik Kee Kim
Journal: Trans. Amer. Math. Soc. 268 (1981), 377-409
MSC: Primary 57N10; Secondary 57S25
DOI: https://doi.org/10.1090/S0002-9947-1981-0632535-3
MathSciNet review: 632535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Klein spaces $ M(p,\,q)$ are defined (up to homeomorphisms) to be the class of closed, orientable, irreducible $ 3$-manifolds with finite fundamental groups, in which a Klein bottle can be embedded. Their fundamental groups act freely on the $ 3$-sphere $ {S^3}$ in the natural way. We obtain a complete classification of the PL involutions on Klein spaces $ M(p,\,q)$. It can be applied to the study of some transformation group actions on $ {S^3}$ and double branched coverings of $ {S^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N10, 57S25

Retrieve articles in all journals with MSC: 57N10, 57S25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0632535-3
Keywords: $ 3$-manifolds, involutions
Article copyright: © Copyright 1981 American Mathematical Society